Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Group automorphisms with few and with many periodic points.

Ward, T. (2005) 'Group automorphisms with few and with many periodic points.', Proceedings of the American Mathematical Society., 133 (01). pp. 91-96.


Item Type:Article
Full text:PDF - Accepted Version (296Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1090/S0002-9939-04-07626-9
Publisher statement:First published in Transactions of the American Mathematical Society in 2005, volume 133 published by the American Mathematical Society. © Copyright 2005 American Mathematical Society.
Record Created:12 Oct 2012 12:20
Last Modified:14 Dec 2012 14:00

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library